# SDR SWAA2022053100807

- Difficulty date: April 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR @ STA 727D STR 25L - STR 25R WL 160 FLOOR PANEL ATTACHMENT HAS CORROSION. (18-045) / [01] REMOVED CORROSION AT AFT CARGO COMPARTMENT FLOOR STA727D STR 25L -STR 25R WL 160 FLOOR PANEL T SPLICE ;ASPER REF B737 SRM 51-10-02-0G-0 ;FOUND EXFOLIATE CORROSION AS PER REF B 737 SRM 53-00-53-1A-2;[02] VERIFIED STEP 1.;[03] RECEIVED NEW AFT CARGO FLOOR SPLICE TEE ; P/N 146A9401-8; NEW TEE TO BE INSTALLED ON BAR CODE TTG8Q004FJTU;[04] VERIFIED STEP 3.
